# SDR MASA200800046

- Difficulty date: December 5, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 28,748 hours, 31,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 FLAP TRACK HAS MINOR CORROSION, REPAIRED.
